# SDR SWAA2021080301606

- Difficulty date: July 19, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120DF CORRODED / FWD CARGO FLOOR PANEL 120DF CORRODED. PANEL HAS 60' OF CORROSION ON RH SIDE TOP SURFACE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102 FABRICATED NEW PANEL 120DF P/N 453A1610-20 IAW AMM 25-52-01-201-801 AND BOEING DWG'S 453A1610 PL REV T AND 453A1610-20 REV C PANEL REPLACED ON SHELF
